# SDR HNAA2015031100089

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 56,324 hours, 63,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE OUT IN MID CABIN EGRESS LIGHT, AFT CEILING AND AISLE LIGHTS.  R & R ALL EMERGENCY LIGHT BATTERIES IAW WC 33-50-05R, 33-50-03R. OPS CHECKED GOOD.
